I am 30 years old, and I started Axiron (2 pumps daily). I started out with a testosterone level of 321. A month later, it was 327. At month 3, it is at 214. My doctor said to continue using Axiron as directed, and she will recheck it again in 3 months. I am questioning her logic as my testosterone has dropped off significantly since starting this medication. Thoughts? Suggestions?
Here are the instructions from the manufacturer:
"If the measured serum testosterone concentration is below 300 ng/dL, the daily testosterone dose may be increased from 60 mg to 90 mg or from 90 mg to 120 mg
"If the serum testosterone concentration exceeds 1050 ng/dL, the daily testosterone dose should be decreased from 60 mg to 30 mg
"If the serum testosterone concentration consistently exceeds 1050 ng/dL at the lowest daily dose of 30 mg, AXIRON therapy should be discontinued."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Aug 2018 • 15 answers
Why was Testosterone Cypionate removed from the list of available treatment option for hypogonadism?
Updated 24 Feb 2013 • 1 answer
Updated 2 Dec 2014 • 3 answers
Updated 2 Dec 2014 • 2 answers
Hypogonadism - I am a 43 year old male I recently had my testosterone levels checked. I've had three
Updated 25 Aug 2015 • 2 answers